JournalscmhVol. 77 , No. 1DOI 10.1007/s00014-002-8333-3

Relations among the lowest degree of the Jones polynomial and geometric invariants for a closed positive braid

  • Takashi Kawamura

    University of Tokyo, Japan
Relations among the lowest degree of the Jones polynomial and geometric invariants for a closed positive braid cover

Abstract

By means of a result due to Fiedler, we obtain a relation between the lowest degree of the Jones polynomial and the unknotting number for any link which has a closed positive braid diagram. Furthermore, we obtain relations between the lowest degree and the slice euler characteristic or the four-dimensional clasp number.